American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10K10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Jenny Harrison. Continued fractals and the Seifert conjecture. Bull. Amer. Math. Soc. 13 (1985) 147-153. MR 799799.
Abstract, references, and article information   
View Article: PDF

[2] H. Jager. On the speed of convergence of the nearest integer continued fraction . Math. Comp. 39 (1982) 555-558. MR 669647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William W. Adams. On a relationship between the convergents of the nearest integer and regular continued fractions . Math. Comp. 33 (1979) 1321-1331. MR 537978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] János Galambos. The rate of growth of the denominators in the Oppenheim series . Proc. Amer. Math. Soc. 59 (1976) 9-13. MR 0568142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. J. Newman and Morton Slater. Binary digit distribution over naturally defined sequences . Trans. Amer. Math. Soc. 213 (1975) 71-78. MR 0384734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jean-Marie-Fran├žois Chamayou. A probabilistic approach to a differential-difference equation arising in analytic number theory . Math. Comp. 27 (1973) 197-203. MR 0336952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] K. E. Hirst. Continued fractions with sequences of partial quotients . Proc. Amer. Math. Soc. 38 (1973) 221-227. MR 0311581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1